# SDR SWIA201436758

- Difficulty date: March 8, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 31,358 hours, 42,933 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH THE TORQUE AT 65 PERCENT,  RECEIVED A VERY STRONG ODOR, NO SMOKE NOTED .  ODOR PERSISTED FOR DURATION OF FLIGHT.  REPLACED RT ACM AND RT TIC VALVE IAW AMM.
